# SDR 98ZZZX3409

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181AA
- Make and model: Bell 206B
- Aircraft serial: 3277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 1,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WAS CRACKED AT THE LT UPPER CORNER AT THE T/R GEARBOX ATTACHMENT POINT THROUGH THE UPPER ADJACENT RIVET HOLE AND BACK THROUGH THE BULKHEAD RADIUS RE-CONNECTING WITH ANOTHER CRACK PROGRESSING FROM THE ATTACHMENT POINT HOLE FORWARD TOWARD THE TOP RADIUS OF THE PART.  DURING THE REPAIR OF THE BULKHEAD, DISCOVERED THE UPPER T/R BELLCRANK SUPPORT PLATE WAS LOOSE.  FURTHER INVESTIGATION REVEALED THE RIVETS SECURING THE PLATE WERE LOOSE, THE WORKING RIVETS WERE REPLACED.
